On the Convergence of Rational Functions of Best Uniform Approximation with Unbounded Number of the Poles
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 117
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a2,
author = {J. Gilewicz and I. V. Ivanov and R. K. Kovacheva},
title = {On the {Convergence} of {Rational} {Functions} of {Best} {Uniform} {Approximation} with {Unbounded} {Number} of the {Poles}},
journal = {Mathematica balkanica},
pages = {117},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a2/}
}
TY - JOUR AU - J. Gilewicz AU - I. V. Ivanov AU - R. K. Kovacheva TI - On the Convergence of Rational Functions of Best Uniform Approximation with Unbounded Number of the Poles JO - Mathematica balkanica PY - 1995 SP - 117 VL - 9 IS - 2-3 UR - http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a2/ ID - MABA_1995_9_2-3_a2 ER -
%0 Journal Article %A J. Gilewicz %A I. V. Ivanov %A R. K. Kovacheva %T On the Convergence of Rational Functions of Best Uniform Approximation with Unbounded Number of the Poles %J Mathematica balkanica %D 1995 %P 117 %V 9 %N 2-3 %U http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a2/ %F MABA_1995_9_2-3_a2
J. Gilewicz; I. V. Ivanov; R. K. Kovacheva. On the Convergence of Rational Functions of Best Uniform Approximation with Unbounded Number of the Poles. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 117. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a2/